دانشگاه شهید مدنی آذربایجان

 آمار

تعداد نشریات5
تعداد شماره‌ها117
تعداد مقالات1,382
تعداد مشاهده مقاله1,391,770
تعداد دریافت فایل اصل مقاله1,361,045
Adeel, Shamaila, Bhatti, Akhlaq Ahmad. (1400). On the extremal total irregularity index of n-vertex trees with fixed maximum degree. , 6(1), 113-121. doi: 10.22049/cco.2020.26965.1168
Shamaila Adeel; Akhlaq Ahmad Bhatti. "On the extremal total irregularity index of n-vertex trees with fixed maximum degree". , 6, 1, 1400, 113-121. doi: 10.22049/cco.2020.26965.1168
Adeel, Shamaila, Bhatti, Akhlaq Ahmad. (1400). 'On the extremal total irregularity index of n-vertex trees with fixed maximum degree', , 6(1), pp. 113-121. doi: 10.22049/cco.2020.26965.1168
Adeel, Shamaila, Bhatti, Akhlaq Ahmad. On the extremal total irregularity index of n-vertex trees with fixed maximum degree. , 1400; 6(1): 113-121. doi: 10.22049/cco.2020.26965.1168


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب